# SDR DL764002025

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 58 hours, 65 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR WENT OFF AND FWD IFE COOLING STATUS MSG.  SYSTEM TURNED OFF, NO SMOKE OR FURTHER ODOR DETECTED.  SYSTEM TESTS OK, NO FAULTS NOTED.  IFE COOLING AND LAV DETECTION APPEAR TO HAVE PICKED UP SMELL OR SMOKE FROM NR 1 OVEN.  NR 1 OVEN CLEANED.
